PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 2 | 201-212
Tytuł artykułu

Positive solutions of nonlinear elliptic systems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the existence and nonexistence of positive solutions of nonlinear elliptic systems in an annulus with Dirichlet boundary conditions. In particular, $L^∞$ a priori bounds are obtained. We also study a general multiple linear eigenvalue problem on a bounded domain.
Kategorie tematyczne
Rocznik
Tom
58
Numer
2
Strony
201-212
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-12-28
Twórcy
  • Laboratoire LMC-IMAG, Equipe EDP Tour IRMA, B.P. 53 X, F-38041 Grenoble Cedex, France
Bibliografia
  • [1] T. B. Benjamin, A unified theory of conjugate flows, Philos. Trans. Roy. Soc. 269 A (1971), 587-643.
  • [2] Ph. Clément, D. G. de Figueiredo and E. Mitidieri, Positive solutions of semilinear elliptic systems, Comm. Partial Differential Equations 17 (1992), 923-940.
  • [3] D. G. de Figueiredo, P.-L. Lions and R. D. Nussbaum, A priori estimates and existence of positive solutions of semilinear elliptic equations, J. Math. Pures Appl. 61 (1982), 41-63.
  • [4] B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243.
  • [5] M. A. Krasnosel'skiĭ, Fixed points of cone-compressing and cone-extending operators, Soviet Math. Dokl. 1 (1960), 1285-1288.
  • [6] L. A. Peletier and R. C. A. M. van der Vorst, Existence and non-existence of positive solutions of non-linear elliptic systems and the biharmonic equation, Differential Integral Equations 5 (1992), 747-767.
  • [7] F. Rellich, Darstellung der Eigenwerte von Δu + λu = 0 durch ein Randintegral, Math. Z. 46 (1940), 635-636.
  • [8] W. C. Troy, Symmetry properties in systems of semilinear elliptic equations, J. Differential Equations 42 (1981), 400-413.
  • [9] R. C. A. M. van der Vorst, Variational identities and applications to differential systems, Arch. Rational Mech. Anal. 116 (1991), 375-398.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z2p201bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.